# SDR VQMA2021071800000

- Difficulty date: July 18, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N517CF
- Make and model: Cessna 750
- Aircraft serial: 7500049
- System (JASC): 3210 · Main Landing Gear
- Part: Downlock Switch
- Part number: 602751
- Condition: Cracked
- Location: Rt Mlg
- Part time: 17,210 hours, 10,371 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

EXPERIENCED AN MLG INDICATION ON APPROACH & LANDING.  DROPPED MLG, AND GOT 3 GREEN LIGHTS, BUT RED UNLOCK LIGHT STAYED ON.  TRIED CYCLING GEAR TO TRY TO GET A GOOD INDICATION, DID NOT WORK. EXECUTED A GO AROUND & CLIMBED TO A SAFE ALTITUDE TO TROUBLESHOOT.  UNABLE TO GET UNLOCK LIGHT TO EXTINGUISH. UTILIZED BLOWDOWN BOTTLE TO SEE IF THAT MIGHT GET A LOCKED INDICATION. DID NOT WORK.  DECIDED TO LAND. ADVISED THE TOWER.   LANDING NORMAL & WITHOUT INCIDENT.  UNLOCK LIGHT STAYED ON AFTER LANDING, BUT DID GO OUT AFTER THE FLAPS WERE ALL THE WAY UP.  AS CREW WALKED AWAY FROM ACFT, RT MLG COLLAPSED.  EVIDENCE OF A CRACK IN THE TRAILING LINK CAUSED THE RT MLG TO COLLAPSE.
